English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Pillai’s problem with Pell numbers and powers of 2

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://hrj.episciences.org/5102
(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Hernane, M. O., Luca, F., Rihane, S., & Torbé, A. (2019). On Pillai’s problem with Pell numbers and powers of 2. Hardy Ramanujan Journal, 41, 22-31.


Cite as: https://hdl.handle.net/21.11116/0000-0004-873C-1
Abstract
In this paper, we find all integers c having at least two representations as a difference between a Pell number and a power of 2.